How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I AM 78 FEEL LIKE. READING THEE SIDE EFFECTS I SEE WHY,

Customer Question

I AM 78 FEEL LIKE CRAP . READING THEE SIDE EFFECTS I SEE WHY
JA: Have you seen a doctor about this yet? What medications are you taking? Anything else in your medical history you think the doctor should know?
Customer: CARVEDILOL 12.5 TWICE A DAY LOSARTANHCT 100/12 ONE A DAY PANTOPRAZOLE SOD 40MG ONE A DAY
Submitted: 1 month ago.
Category: OB GYN
Expert:  Doctor John MD replied 1 month ago.

Hello and welcome to JustAnswer.com

This is Dr. John and I will be helping you today.

I will be reviewing your question and will respond shortly.

I may need to ask a few more questions in order to best serve you.

Thank you for your patience.

Answers here are for education and information only.

Expert:  Doctor John MD replied 1 month ago.

I would like to ask a few more questions:

How long have you had these symptoms?

Did they start all of the sudden or did they come on gradually?

How bad are the symptoms (mild, moderate, severe)?

Is there anything you had done that have improved your symptoms?

Is there anything you have done that worsens your symptoms?